# SDR QXEA0201977

- Difficulty date: March 29, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 747 hours, 607 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 609QXRH
- Condition: Leaking
- Location: Fuel System
- Part time: 747 hours, 607 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BOI - FUEL DRIPPING FROM FUSELAGE BETWEEN LANDING GEAR.  MAINTENANCE REPLACED THE RIGHT PRIMARY EJECTOR SENSOR.  OPERATIONAL AND LEAK CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
